# SDR 2004FA0000117

- Difficulty date: January 6, 2004
- Submitted: January 6, 2004
- Operation: General aviation
- Aircraft: N221Q
- Make and model: Beech T42A
- Aircraft serial: TC804
- Aircraft time: 6,342 hours
- System (JASC): 3233 · Landing Gear Actuator
- Part: Bearing
- Part number: 5201KD
- Condition: Galled
- Location: Mlg Gearbox
- Part time: 6,342 hours
- Component: Actuator, Beech
- Component part number: 95810017
- Stage of operation: LD
- How discovered: O
- Nature of condition: F, B
- Precautionary procedure: O

## Discrepancy

DURING TRAINING FLIGHT, LANDING GEAR WOULD NOT EXTEND ELECTRICALLY OR MANUALLY(EMERGENCY EXTENSION).  AIRCRAFT LANDED GEAR UP.  DURING INVESTIGATION, FOUND BEARING ON ACTUATOR WORM GEAR IN MANY PIECES THUS ALLOWING THE WORM GEAR TO BIND THE SECTOR GEAR AGAINST THE LANDING GEAR GEAR BOX HOUSING.  MM SECTION 15 INDICATES THAT THIS PART IS TO BE REPLACED OR OVERHAULED EVERY 2000 HOURS.  THIS ACTUATOR ASSEMBLY HAS 2137 HOURS ON IT SINCE LAST OVERHAUL. 6342 HOURS TOTAL TIME OVER A 40 YEAR SPAN.
